Tremble effect of Lamictal

We have 115 consumer reports for Lamictal. Tremble effect occurred in 8%.

Patients statistics on Tremble side effect for Lamictal


Average weight in Lbs

Average height in Ft
5′ 6″
5′ 11″

Average age

Lamictal Circle Diagram 9 consumers of 115 reported about Tremble

  1. Amber F. Landaverde says:
    3.0 rating

    Lamictal for Epilepsy

    Trembling hands, tiredness, nightmares, and occasionally problems with circulation in the morning or during stress.

    Side effects: Tremble; Fatigue
  2. Benjamin E. Hummer says:
    2.5 rating

    Lamictal for Epilepsy

    Was 16 years seizure-free until January! Side effect . Tiredness, trembling, diarrhea

    Side effects: Diarrhea; Tremble; Fatigue
  3. Helen D. Mose says:
    4.5 rating

    Lamictal for Depression; Epilepsy

    I took Cipralex for 9 months, 20 mg daily in the morning. Everything was fine in the beginning, I tolerated it very well, my complaints were much better than before. The first side effects were: Weight gain up to 15 Kg in the 9 months, I could not cry anymore, I was so caught up in the drug that I could no longer grief. I was totally tired and exhausted, beaten off, impotent, had no desire for anything, could not get me up to anything. I had a lot of sweats, increased tremors, bad headaches and muscle aches. It was hard for me to get up, I just sat in my room. In May, I discontinued after consultation with my doctor Cipralex. Since then I have increased this Restles Leg syndrome, the so-called restless legs. This soon gets me out of my mind, I can not sleep before one or two o’clock in the morning, have very confused dreams, wake up with sweat. And since I dropped off Cipralex, I’m again very close to the water built, I was very much missing that I can just cry. I do not recommend taking Cipralex for longer than necessary, especially in combination with other psychotropic drugs. The effect can be affected. I can only say that Cipralex helped me very well at the time of the crisis, but after prolonged ingestion, my life has been seriously affected to the detriment. I wish you all that you will recover and live a good and healthy life without Cipralex and all the other psychotropic drugs.